Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: A. N. Shiryayev
Title: Optimal stopping rules
Additional book information: Applications of Math. vol. 8, Springer-Verlag, New York, Heidelberg, Berlin, x + 217 pp., $24.80.

Review Information:

Reviewer: D. O. Siegmund
Journal: Bull. Amer. Math. Soc. 1 (1979), 570-573
DOI: https://doi.org/10.1090/S0273-0979-1979-14628-7